Some of the West Point Cadets overdosed on March 12, 2022 are still on ventilators. They took what they thought was cocaine. It was laced with fentanyl and they all nearly died.
Not only that, but two of the bystanders who did not use the drug, but did cardiopulmonary resuscitation, CPR, also succumbed. They stopped breathing because they got a heavy dose of fentanyl giving CPR.
Fentanyl is being laced into ANY illegal drug, and being 50 times stronger than morphine, it can kill you by making you stop breathing. Also, fake pills are made. Do not buy pills on the street. And I don’t care if it is your friend. Remember that when someone is really addicted, the addiction is running the show. They need the drug more than your friendship. People will lie, steal and sell drugs. Protect yourself:
Please read the website at
If you or a family member uses illegal drugs, please get naloxone to have at home. If the shot is given in time, very soon after the person stops breathing, it can save their life.
If you give someone a dose of naloxone CALL AN AMBULANCE. Because it is short acting and the opioid may take back over. The person may need to be on naloxone iv! You must get them to an emergency room as fast as possible.
Our local Health Department was giving out naloxone shot kits in the last few years for free. Our local police carry naloxone. If you are on prescription opioids, you should be offered a prescription for naloxone and your family should be instructed on how to use it.
And teach your children well. I interviewed my patients for years on the age they started smoking. Most of my patients started at age nine. One woman said age seven. We have to start talking to children about drugs and risk and not smoking anything by third grade. That is the horrific reality.
And Bless the punk band The Offspring for reaching out to opioid overuse people and saying, “Get help. You can do it. Please do not die.”
And they too are inimitable.